Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

When does bleeding start after taking misoprostol?

dear dr i am 26 year old i am pregnent 5 weeks i want abortion i use misoprostol (st mom) teblet 200mcg 4 teblet under the tongue and after three hour reapeat 4 teblet under the tongue but no bleeding start please give me advice why bleading no start thanks please i am worried
Wed, 4 May 2016
Report Abuse
OBGYN 's  Response
Hello dear,
I understand your concern.

In my opinion along with misoprostol mifepristone tablet also need to be taken for completion of abortion.

But sometimes the medical method might be failed due to incorrect intake of pills or sometimes even with proper intake of abortion pills.

So I suggest you not to take abortion pills on your own and do it under only under doctor supervision as they might be associated with complications like heavy bleeding,incomplete abortion etc.

So consult a doctor for furthur management.

Hope this helps.
Best regards....Dr.Srilatha
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Abortion


When does bleeding start after taking misoprostol?

Hello dear, I understand your concern. In my opinion along with misoprostol mifepristone tablet also need to be taken for completion of abortion. But sometimes the medical method might be failed due to incorrect intake of pills or sometimes even with proper intake of abortion pills. So I suggest you not to take abortion pills on your own and do it under only under doctor supervision as they might be associated with complications like heavy bleeding,incomplete abortion etc. So consult a doctor for furthur management. Hope this helps. Best regards....Dr.Srilatha